Share:


Multiplicity in parameter‐dependent problems for ordinary differential equations

Abstract

We consider two types of nonlinear boundary value problems involving parameters. The second type of problems includes the Fučík problem. Properties of spectra are discussed in connection with the number of solutions to BVP.


First published online: 14 Oct 2010

Keyword : nonlinear boundary value problems, Fučík spectra, multiplicity of solutions, solution curves, bifurcation diagrams

How to Cite
Sadyrbaev, F. (2009). Multiplicity in parameter‐dependent problems for ordinary differential equations. Mathematical Modelling and Analysis, 14(4), 503-514. https://doi.org/10.3846/1392-6292.2009.14.503-514
Published in Issue
Dec 31, 2009
Abstract Views
249
PDF Downloads
99